An iterative method for solving nonlinear least squares problems with nondifferentiable operator
Journal Title: Математичні Студії - Year 2017, Vol 48, Issue 1
Abstract
An iterative differential-difference method for solving nonlinear least squares problems is proposed and studied. The method uses the sum of the derivative of the differentiable part of the operator and the divided difference of the nondifferentiable part instead of computing Jacobian. We prove the local convergence of the proposed method and compute its convergence rate. Finally, we carry out numerical experiments on a set of test problems.
Authors and Affiliations
Stepan Shakhno, Halyna Yarmola, R. P. Iakymchuk
On the transcendental meromorphic solutions of a certain class of differential equations
In this paper we consider the differential equation F(k)−a2=eγ{α(F−a1)+β}, where ai(z),α(z)(≢0,∞), β(z)(≢∞), i=1,2 are small functions of F, γ is an entire function and k∈N. Let f be a transcendental meromorphic functi...
Visco-plastic, newtonian, and dilatant fluids: Stokes equations with variable exponent of nonlinearity
Some nonlinear Stokes equations with variable exponent of the nonlinearity are considered. The initial-boundary value problem for these equations is investigated and the existence of the weak and very weak solutions for...
Complete biorthogonal systems of Bessel functions
Let ν≥−1/2 and (ρk)k∈N be a sequence of nonzero complex numbers such that ρ2k≠ρ2m for k≠m. We prove that if the system {xρk−−−√Jν(xρk):k∈N} of Bessel functions of the first kind of index ν≥−1/2 is exact (i.e. complete an...
Wiman’s type inequality for multiple power series in an unbounded cylinder domain
In this paper we prove some analogues of Wiman’s inequality for analytic f(z) and random analytic functions f(z,t) on T=Dl×Cp−l, l∈N, 1≤l≤p, I={1,…,l}, J={l+1,…,p} of the form f(z)=∑+∞∥n∥=0anzn, f(z,t)=∑+∞∥n∥=0anZn(t)zn...
An extremal problem for volume functionals
We consider the class of ring Q-homeomorphisms with respect to p-modulus in Rn with p>n, and obtain a lower bound for the volume of images of a ball under such mappings. In particular, the following theorem is proved in...